# SDR ASAA2017102922365

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 18,401 hours, 6,053 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AS INDICATED BY VTK FLAGS ON FIRST OFFICER'S ND AND LOSS OF LNAV / VNAV.  CONDITION LASTED APPROXIMATELY 30 SECONDS AND NORMAL OPS RESTORED WITHOUT CREW INTERVENTION.  ACFT GROUNDED. ACCOMPLISHED AN FMC BITE. VERIFIED LAST FLIGHT RIGHT FMC FAILED. CHECKED FMC SENSORS, ALL SHOW OK. NO ACTIVE FAULTS AT THIS TIME IAW FIM 34-61, TASK 801. ACCOMPLISHED RIGHT FMC TEST, TEST PASSED IAW AMM 34-61-00-710-801.
